MathSciNet Relay Station
MathSciNet bibliographic data
MR1201554 (93k:60170) 60J15
Doney, R. A.; Greenwood, P. E. On the joint distribution of ladder variables of random walk. Probab. Theory Related Fields 94 (1993), no. 4, 457–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement